Why is CJC 1295 & Ipamorelin making me nauseas?? Help

  1. New Member
    avyion12's Avatar
    Stats
    5'10"  225 lbs.
    Join Date
    Jun 2012
    Posts
    62
    Rep Power
    158
    Level
    7
    Lv. Percent
    57.01%

    Why is CJC 1295 & Ipamorelin making me nauseas?? Help


    well i recently got some CJC/IPA from a buddy who got his order in so i thought i'd try it. i do 100mcg each, twice per day. and even the first time, i feel nauseas. the next morning i did again, and got sick, 3 times. 10 minutes prior to writing this i did another shot in hopes it changed, and got sick again. i don't know what the deal is, i never experienced this with GHRP-6, IGF-1, PEG MGF.

    the 2nd time i did my shot, i did accidentally 200mcg of IPA and 100 of CJC, and the nausea/sickness was worse. could it be IPA? i may try some trial/error but not too keen on getting sick again. thoughts?

  2. New Member
    nemix's Avatar
    Stats
    5'9"  180 lbs.
    Join Date
    Mar 2012
    Posts
    68
    Rep Power
    16117
    Level
    9
    Lv. Percent
    72.04%

    You ever do any injectables before? I felt this way the first few times I tried it but it was just in my head. My mom used peptides and has major anxiety issues, she couldn't take injecting herself, always felt sick even when we used items from the same batch and had to stop
  3. New Member
    avyion12's Avatar
    Stats
    5'10"  225 lbs.
    Join Date
    Jun 2012
    Posts
    62
    Rep Power
    158
    Level
    7
    Lv. Percent
    57.01%

    Quote Originally Posted by nemix View Post
    You ever do any injectables before? I felt this way the first few times I tried it but it was just in my head. My mom used peptides and has major anxiety issues, she couldn't take injecting herself, always felt sick even when we used items from the same batch and had to stop
    yup. currently on test/dbol. have done a few cycles before and this has never been a problem. it was strickly CJC/IPA; PEG MGF doesn't do this to me, GHRP-6 never did this to me, neither did IGF-1 LR3. I've asked around and people who feel the need to find a 'solution to' this say its the dbol. but i'm only at 50mg/day and it was never a problem till now. i've now stopped those two peptides and im fine.
    •   
       

  4. New Member
    Johnnayyyy's Avatar
    Stats
    5'10"  235 lbs.
    Join Date
    Dec 2009
    Posts
    50
    Rep Power
    86
    Level
    6
    Lv. Percent
    76.83%

    Ipam is odd. I used to use it and barley got any results then switched to ghrp 2 and started getting sick and stomach pains the first week then they went away.

Similar Forum Threads

  1. MMV3 making me puke...help me get rid of it? :)
    By redrocket399 in forum Supplements
    Replies: 0
    Last Post: 08-10-2011, 04:56 PM
  2. My bulking phase is making me fat
    By Alt+F4 in forum Weight Loss
    Replies: 33
    Last Post: 06-18-2006, 02:29 PM
  3. Replies: 7
    Last Post: 05-18-2005, 05:49 PM
  4. WHY IS M1T NOT WORKING FOR ME
    By Kachinsky in forum Anabolics
    Replies: 22
    Last Post: 11-17-2004, 02:44 PM
  5. Fish Oil is making me smell like a sewage dump!!!
    By FreakMonster in forum Supplements
    Replies: 22
    Last Post: 09-02-2004, 04:13 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in